# SDR UIEA2023011920018

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relief Valve
- Part number: 45271
- Part serial: 911
- Condition: Leaking
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM RELIEF VALVE  HAD EVIDENCE OF A HYDRAULIC LEAK.   LOCATED IN SECTION 48 AT BS 1725.  THE RELIEF VALVE WAS REPLACED IAW AMM 27-41-19.
